# SDR MEX2002024

- Difficulty date: January 28, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N802AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- System (JASC): 2700 · Flight Control System
- Part: Valve
- Part number: 3321150013
- Condition: Leaking
- Location: Lt Wing
- Part time: 5,953 hours, 2,069 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLT 913 - MTY-MEX - AIRCRAFT ARRIVED TO PLATFORM WITH HYDRAULIC FLUID LEAK IN THE LEFT WING.  IT WAS CHECKED AND THE LEAK WAS FOUND AT SPOILER PCA NR 3 LEFT SIDE, EHSV BODY.  CANCELLED THE PRESSURE AND RETURN PORTS AND DISCONNECTED THE ELECTRIC CONNECTOR OF THIS VALVE.  AIRCRAFT DISPATCHED IAW MEL 27-61-2.  AT RON MEX 28/29 THE PCA NR 3 WAS REPLACED IAW MM 27-61-02, TESTS OK.  (M)
